# SDR MASA200601910

- Difficulty date: July 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 5,776 hours, 4,205 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 918
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 3,644 hours, 2,707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6431 PHX - SPOILER/STAB FAULT STATUS.  MAINTENANCE REMOVED AND REPLACED NR 2 SSCU.
